# SDR SWIA201127051

- Difficulty date: July 30, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 25,357 hours, 19,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT FS 340 CRACKED.  (C-CHECK)  REPLACE INTERCOSTAL PER SRM.
